CSN Login
Members Online: 12

You are here

I am finally back from Mexico

Limey's picture
Limey
Posts: 447
Joined: Mar 2004

Now I gotta tell ya, I love Mexico and go there often, but I have never been so happy to be home and hug my partner and kids. What a positive experience but....God I missed life, and it is great to be back. Hope all is well with everyone. I have learned quite a bit and also have more hope than when I left. Spiritually, I am feeling great and looking even better (slightly a weighted opinion. I am trying to write down some of my highlights and then will post it or make it avaliable or something. During my stay there I did have my tumor biopsied and they are creating a pill that may aid me in fighting off new tumor growth. I also decided to do something about tumor reduction (back in the states) as this little pest called cancer is starting to inflame the tissue in my gut and in turn is may be causing one of my kidney’s to swell again. Leg bags are not in fashion this year, so I am not planning on adding this to my wardrobe any time soon.

Anyway I do have a question. Erbitox. Has anyone had this in conjunction with 5FU? How about Erbitox and Avastin (no chemo)? Wondering what side effects you had and how it was tolerated? Also, any comments on Exloda (pill) rather than 5 FU

I hope you all are enjoying the holiday season. coming from no lights, no snow, and no outside contact for the last three weeks, - Things are looking mighty festive in Minnesota.

Bless you all
Mark

nanuk's picture
nanuk
Posts: 1363
Joined: Dec 2003

mostly rash and dry skin, muscle aches & pains from erbitux /Avastin. recently subsdstituted Pmab for erbitux.

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

Welcome back, Mark! Or should I say bienvenido? Did you eat any Taco bell or taco John's when you were there in MX? Big e. coli scare here whilst you were gone.

Anyway, glad you're back and have such a great attitude.

Wishing you and your family a great holiday season.

- Bob

kerry's picture
kerry
Posts: 1317
Joined: Jan 2003

Welcome back Mark!

Xeloda in large doses can cause very dry flaky hands and feet with sores. I lost toenails and had the dosage reduced. At a lower dose I could tolerate the drug very well. Never caused me nausea. (every one is different)

Kerry

Betsydoglover's picture
Betsydoglover
Posts: 1254
Joined: Jul 2005

Mark -

The Xeloda caused me to have mild, episodic diarrhea (annoying, but quite tolerable). It also caused my hands and feet to get a bit dry - no real problems, however. Oncologist didn't like the way my feet were starting to look after 4 cycles (even though I had no problem), so she reduced the dose and not only did that help my feet (in her view), but it eliminated the diarrhea! So, for chemo, I have to say it is a very tolerable drug.

Betsy

valeriec's picture
valeriec
Posts: 350
Joined: Oct 2006

Hi Mark,
Glad your back and that you are feeling so great!
Can't wait to read more about your trip.

My mom(stage4) is taking Xeloda with Avastin. So far, the only problem with Xeloda is her hands and feet get pretty red and sore by the end of treatment. She takes it for 14 days and then is off 1 week. This is the 6th round of Xeloda for her, so we'll see what happens this time. So far it has been very tolerable for her. Keep us posted and good luck.
ValerieC

vinny3's picture
vinny3
Posts: 933
Joined: Jun 2006

Welcome back, Mark. People have been asking about your trip. It looks like you brought some relatively mild weather with you. We look forward to hearing what you have learned. I was interested in your comment about the biopsy of your tumor and trying to make a pill to help fight off the tumor growth from that. I know there have been studies going on with trying to develop a vaccine against one's specific tumor.

Have a Merry Christmas,

Dick

JADot's picture
JADot
Posts: 720
Joined: Jan 2006

Mark,

So glad you're back and in such good spirit. There were a bunch of people on the board thinking about you in your absence.

Definitely think tumor debulking is a good thing. If you get it down in size some, that gives your body/immune system a chance to fight and win against it.

Cheers,
Ying

lfondots63's picture
lfondots63
Posts: 822
Joined: Jan 2006

Hi Mark!!

Welcome back! We did ask when you were coming back, you can feel the LOVE flowing from the "family". Can't wait to hear about your trip. With the hand foot thing with the Xeloda, you might want to ask SB what he said to use. He is the expert! LOL. Glad you are back.

Lisa F.

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

Expert? No... I heard about it from a guy I know, who has a sister who used it. I don't use that stuff myself!

2bhealed's picture
2bhealed
Posts: 2085
Joined: Dec 2001

hi mark!

welcome home neighbor!

Where did our snow go, huh???

can't wait to hear your info.

peace, emily

Subscribe to Comments for "I am finally back from Mexico"